# SDR UALA2010031200841

- Difficulty date: March 12, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 34,300 hours, 12,971 cycles
- Engine: Iae V2527A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part serial: 0350
- Condition: Damaged
- Location: Lt Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ROOT PANEL HAS EXTERNAL DAMAGE TO ALLUMESH PLY 12 X 18 INCHES.  OUT OF REPAIR LIMITS.  CONTACTED SFOLE AND ORDLE, NO RELIEF.  PANEL NEEDS TO BE REPLACED OR REPAIRED AT SHOP 273.  PANEL REPAIR. REPLACED PANEL.
